# SDR MASA2019032811785

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 35,905 hours, 29,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 OVHD EMER FLOOD LT INOP.  PLACED ON MEL.
